Volume 11 Number 4
August 2014
Article Contents
Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014. doi: 10.1007/s11633-014-0802-9
Cite as: Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014. doi: 10.1007/s11633-014-0802-9

Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

  • Received: 2013-04-07
Fund Project:

This work was supported by National Natural Science Foundation of China (No. 61203013, No. 51107073), and the Outstanding Middleage and Young Scientist Award Foundation of Shandong Province (No.BS2011DX012).

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4360) PDF downloads (2103) Citations (0)

Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

Fund Project:

This work was supported by National Natural Science Foundation of China (No. 61203013, No. 51107073), and the Outstanding Middleage and Young Scientist Award Foundation of Shandong Province (No.BS2011DX012).

Abstract: This paper addresses the adaptive H control problem for a class of nonlinear Hamiltonian systems with time delay and parametric uncertainties. The uncertainties under consideration are some small parameter perturbations involved in the structure of the Hamiltonian system. Both delay-independent and delay-dependent criteria are established based on the dissipative structural properties of the Hamiltonian systems and the Lyapunov-Krasovskii functional approach. In order to construct the adaptive H controller, the situation that the parameter perturbation is inexistent in the system is also studied and the controller is designed. The adaptive H control problem is solved under some sufficient conditions which ensure the asymptotic stability and the L2 gain performance of the resulted closed-loop system. Numerical example is given to illustrate the applicability of the theoretical results.

Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014. doi: 10.1007/s11633-014-0802-9
Citation: Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014. doi: 10.1007/s11633-014-0802-9
Reference (21)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return